Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking pills for the past 8 months. Feeling sick, light headed, tired and having tender breasts. Has the pill failed or is it the side effects ?

hey im on the pill i have 4 pills left until my brake and iv recently started feeling sick, light headed and tired i have tender breasts and i have lost weight but my belly is slightly swollen and hard i have been on the pill for about 8-9 months now and i have not had anything like this b4 could my pill have failed? and if i have a bleed in the brake should i still take a test?
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. Chances of pregnancy are less likely but contraceptive failure cannot be ignored. You can do a urine for pregnancy test after 1 week of missing your periods or get a serum HCG test done which is more specific than a urine test. This you can get it done even before your pill free period if menses does not occur. Hope it helps you. Regards.

Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor